# SDR UALA2011032801460

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 59,158 hours, 20,701 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 2L WILL NOT ARM PROPERLY, IT IS DIFFICULT TO MOVE ARMING LEVER.  SAMC TEXT:  INSPECT DOOR SILL AREA FOR ANY FOREIGN OBJECTS AND CONTACT SAM FOR ARM-DISARM CHECK PAPERWORK.  FOUND SURVIVAL LANYARD INTERFERING WITH GIRT BAR.  REPOSITIONED LANYARD, OP CHECKED NORMAL.
